Show simple item record

dc.contributor.authorBurdzy, Krzysztof
dc.contributor.authorToby, Ellen H.
dc.date.accessioned2005-11-28T16:55:13Z
dc.date.available2005-11-28T16:55:13Z
dc.date.issued1995-04
dc.identifier.citationBurdzy, K. & E.H. Toby. (1995). A Skorobod-type lemma and a decomposition of reflected Brownian motion. Annals of Probability, 23(2), 586-604.en
dc.identifier.urihttp://hdl.handle.net/1773/2183
dc.description.abstractWe consider two-dimensional reflected Brownian motions in sharp thorns pointed downward with horizontal vectors of reflection. We present a decomposition of the process into a Brownian motion and a process which has bounded variation away from the tip of the thorn. The construction is based on a new Skorohod-type lemma.en
dc.description.sponsorshipResearch supported in part by NSF grant DMS 91-00244 and AMS Centennial Research Fellowship.en
dc.format.extent203501 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherInstitute of Mathematical Statisticsen
dc.subjectBrownian motionen
dc.subjectreflectionen
dc.subjectdiffusionen
dc.subjectSkorohod Lemmaen
dc.titleA Skorobod-type lemma and a decomposition of reflected Brownian motionen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record